Yıl 2015, Cilt 18, Sayı 18, Sayfalar 107 - 116 2015-12-01

MULTIPLICATIVE SUBSETS OF ATOMS

Ashley Rand [1]

148 177

A reduced, cancellative, torsion-free, commutative monoid M can be embedded in an integral domain R, where the atoms (irreducible elements) of M correspond to a subset of the atoms of R. This fact was used by J. Coykendall and B. Mammenga to show that for any reduced, cancellative, torsion-free, commutative, atomic monoid M, there exists an integral domain R with atomic factorization structure isomorphic to M. More generally, we show that any “nice” subset of atoms of R can be realized as the set of atoms of an integral domain T that contains R. We will also give several applications of this result.
Cancellative commutative monoid, reduced monoid, atomic monoid, integral domain
Konular
Diğer ID JA38HB49KU
Dergi Bölümü Makaleler
Yazarlar

Yazar: Ashley Rand

Bibtex @ { ieja266207, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2015}, volume = {18}, pages = {107 - 116}, doi = {10.24330/ieja.266207}, title = {MULTIPLICATIVE SUBSETS OF ATOMS}, key = {cite}, author = {Rand, Ashley} }
APA Rand, A . (2015). MULTIPLICATIVE SUBSETS OF ATOMS. International Electronic Journal of Algebra, 18 (18), 107-116. DOI: 10.24330/ieja.266207
MLA Rand, A . "MULTIPLICATIVE SUBSETS OF ATOMS". International Electronic Journal of Algebra 18 (2015): 107-116 <http://dergipark.gov.tr/ieja/issue/25193/266207>
Chicago Rand, A . "MULTIPLICATIVE SUBSETS OF ATOMS". International Electronic Journal of Algebra 18 (2015): 107-116
RIS TY - JOUR T1 - MULTIPLICATIVE SUBSETS OF ATOMS AU - Ashley Rand Y1 - 2015 PY - 2015 N1 - doi: 10.24330/ieja.266207 DO - 10.24330/ieja.266207 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 107 EP - 116 VL - 18 IS - 18 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266207 UR - http://dx.doi.org/10.24330/ieja.266207 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra MULTIPLICATIVE SUBSETS OF ATOMS %A Ashley Rand %T MULTIPLICATIVE SUBSETS OF ATOMS %D 2015 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 18 %N 18 %R doi: 10.24330/ieja.266207 %U 10.24330/ieja.266207
ISNAD Rand, Ashley . "MULTIPLICATIVE SUBSETS OF ATOMS". International Electronic Journal of Algebra 18 / 18 (Aralık 2015): 107-116. http://dx.doi.org/10.24330/ieja.266207